# SDR 15HA0858011

- Difficulty date: November 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N588X
- Make and model: Cvac 340CVAC
- Aircraft serial: 29
- Aircraft time: 70,939 hours, 62,035 cycles
- Engine: Allsn 501D13
- Engine time: 7,476 hours, 4,788 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3300588
- Part serial: 30095
- Condition: Damaged
- Location: Rt Engine
- Part time: 2,398 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

WHILE EN ROUTE, THE CREW OBSERVED THE RT ENGINE LOOSING POWER.  THE CREW ELECTED TO SHUT DOWN THE ENGINE AND DIVERTED, MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  A MX CREW WAS DISPATCHED TO INVESTIGATE.  AFTER TROUBLESHOOTING THE PROBLEM, THE MX CREW DISCOVERED THE RT FUEL CONTROL DRIVE SHAFT SHEARED.  THE FUEL CONTROL WAS REMOVED AND REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
